# SDR COEA2022080910917

- Difficulty date: June 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57110919200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 500016  HEAVY CHECK   COE/MAJOR REPAIR: UPPER CENTER WING CUTOUT BETWEEN RIBS 4L AND 5L PANEL 522CT FLANGE AND FOIL HAVE FRETTING DAMAGE. CORRECTIVE ACTION: REPAIR PER SRAS DO/TS-4504/08...4888 ISSUE F, DATED 8/3/2022.
